# SDR AMTA200600538

- Difficulty date: August 31, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3100 · Indicating/Recording System
- Part: Knob
- Condition: Unsecure
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ISFD HP/IN SET KNOB FAILED.  RE-SECURED KNOB, SYSTEM OPS NORMAL.  (M)
